Scientists suspect low-dose effects have led to global epidemic
by koko10 on Mon Jan 16, 2012 03:50 AM
I lost my husband 10/16/11 to Brain Cancer GBM. On his second surgery the surgeon inserted 6 Gliadel Wafers which we weren't aware they were going to be put in and at the yime we didn't know the dangerous side effects. He got inflammation, infections, pneumonia from asperating his food and ended up having a tube put in his head to drain the infection from both ventricles and antibiotics galore for infection in his spine. Have any of you been through the same situation. There was a lot of negligence from many people which caused him to go to hospice on 10-11-11. H did not open his eyes or talk for some time before. He had leakage from his wound which wasn't caught early and I was the one to see it when he went to in patient rehab. It's just a terrible thing for someone to go through unnecessarily. The word I want to get out is to tell the families of their loved ones to ask if the surgeon is going to insert the wafers and they need to find out the side effects so they can make up their minds whether they want them used or just have as much of the tumor removed as possible and then see their oncologist for further treatment. PLEASE pass this information along to anyone who has this deadly cancer.
When you track a discussion, you will get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to track this discussion?
If you stop tracking this discussion, you will no longer get notified by e-mail if anyone else posts a new message on this discussion. Are you sure you want to stop tracking this discussion?
We care about your feedback. Let us know how we can improve your CancerCompass experience.